A 25-year-old female asked:
Disclaimer

i have several medical issues. the medicine i take for them makes me hungry. now i am obese but can't lose the weight because of medication. help?

1 doctor answer
Dr. Harold Peltan
27 years experience Ophthalmology
Wieght loss, steroid: Losing weight while on steroids is tough! exercise is key in helping gain control over your appetite. Walking three miles a day at a brisk pace has been shown to significantly reduce appetite. If you can't walk, swimming is great. There are also medications to help control appetite, but start with exercise and making a strict eating plan with your doctor or dietician. Good luck! i'll be rooting.
Answered on Nov 1, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 44-year-old female asked:
Dr. Gutti Rao
Dr. Gutti Rao answered
45 years experience Hospital-based practice
Gain in weight: Insulin by itself has tendency to add weight, increase appetite. You also have other risk factors. You definitely need much comprehensive care by a te ... Read More
2
2 thanks
A 6-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Pediatrician: Evaluation, might need to be evaluated as well by an endocrinologist for her obesity problem, and an allergist for the chronic cough and the ? Allergi ... Read More
1
1 thank
A 17-year-old female asked:
Dr. Creighton Wright
55 years experience General Surgery
Get examined: Diabetes? Hypothyroid? Diet, EXERCIZE and constrain yourself!
1
1 thank
A 21-year-old female asked:
Dr. Gurmukh Singh
48 years experience Pathology
See doctor: What you described suggests an endocrine disorder and you should consult a doctor, preferably an endocrinologist. Wish you good health!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month